Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Can I start reusing zyban after few weeks?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2009
Answered : 5166 Questions
can i start reusing zyban after a few weeks
Posted Sun, 12 Jan 2014 in General Health
Answered by Dr. Chobufo Ditah 1 hour later
Brief Answer: Yes Detailed Answer: Hi and thank you so much for trusting us with your health query. Yes, you can definitely return to taking this drug. However, I hope the reasons that caused you to stop the drug were not related to serious side effects. If this were the case, please make sure the probe is addressed entirely otherwise you may find yourself getting to stop again. Please, always take your drugs as prescribed.If you face any difficulties,, immediately talk to your doctor. This will guarantee best benefits from the medication. I hope you find this helpful. I wish you well. Thank you so much for using our services and please do feel free to ask for clarifications or more information if need be. Dr. Ditah, MD.
Above answer was peer-reviewed by
Follow-up: Can I start reusing zyban after few weeks? 4 hours later
your answer was most helpful , i am taking zyban to quit smoking,i have taken the program but had a relapse for 2 weeks so was wondering if i could restart the program
Answered by Dr. Chobufo Ditah 14 hours later
Brief Answer: Thanks!!! Detailed Answer: I am happy to hear you made the very tough decision of trying to quit. I must congratulate you on this because many of my clients often fall short of this. Though making this decision to quit is tough, staying away is even tougher. However, the benefits obtained from quiting are far reaching both in the short run and in the long run. Beside your personal desire, determination and drugs, please ask your doctor of the various services available in your area to help support you through this process. There should at least be a group for persons going through this that interact, motivate and support each other that would be greatly beneficial to you. I wish you well. Dr. Ditah, MD.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor